Alert archive / New Jersey / Special Marine Warnings in 2016

Special Marine Warning 45, NWS Philadelphia/Mount Holly

June 21, 2016

NWS Philadelphia/Mount Holly issued this special marine warning at Jun 21, 2016, 3:46 PM EDT. It was in force for 89 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2016, 3:46 PM EDT (19:46 UTC)
Expired
Jun 21, 2016, 5:15 PM EDT
In force
89 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.75 in
Wind
34.0 mph

The radar

The Dover AFB radar (KDOX), 80 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2016-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 165 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2016-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
165 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
1450 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

179 
WHUS51 KPHI 211946
SMWPHI
ANZ452>454-472-473-475-212115-
/O.NEW.KPHI.MA.W.0045.160621T1946Z-160621T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
346 PM EDT TUE JUN 21 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM...
  COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
  COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20
  NM...
  WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 TO 40 NM...
  WATERS FROM GREAT EGG INLET NJ TO CAPE MAY NJ OUT 20 TO 40 NM...
  WATERS FROM LITTLE EGG INLET NJ TO GREAT EGG INLET NJ OUT 20 TO 40
  NMY FROM 20 TO 40 NM...

* UNTIL 515 PM EDT

* AT 345 PM EDT...SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  WATERSPOUTS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR SEA ISLE
  CITY TO NEAR WILDWOOD TO NEAR OVERFALLS SHOAL...MOVING EAST AT 40
  KNOTS.

  HAZARD...WATERSPOUTS...WIND GUSTS 34 KNOTS OR GREATER...AND LARGE 
           HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...WATERSPOUTS CAN EASILY OVERTURN BOATS AND CREATE LOCALLY 
           HAZARDOUS SEAS. SMALL CRAFT COULD BE DAMAGED IN BRIEFLY 
           HIGHER WINDS AND SUDDENLY HIGHER WAVES. LARGE HAIL COULD 
           RESULT IN STRUCTURAL DAMAGE. 

* LOCATIONS IMPACTED INCLUDE...
  WILDWOOD REEF...CAPE MAY REEF...28-MILE WRECK...DEEPWATER REEF...
  OVERFALLS SHOAL...BUOY 2MS...BUOY 2FB...WILDWOOD...BUOY 4FB...
  FIVE FATHOMS BUOY...BUOY 3FB...OCEAN CITY REEF...
  SEA ISLE CITY AND THE LUMP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.

THUNDERSTORMS CAN PRODUCE SUDDEN WATERSPOUTS. WATERSPOUTS CAN EASILY
OVERTURN BOATS AND CREATE LOCALLY HAZARDOUS SEAS. SEEK SAFE HARBOR
IMMEDIATELY.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHERN DELAWARE...AND SOUTHERN NEW JERSEY.

LAT...LON 3891 7381 3876 7400 3870 7415 3857 7420
      3872 7491 3879 7505 3876 7509 3877 7509
      3902 7486 3915 7484 3913 7481 3920 7474
      3927 7480 3918 7376
TIME...MOT...LOC 1945Z 284DEG 38KT 3919 7475 3901 7478 3881 7496 

WATERSPOUT...POSSIBLE
HAIL...>.75IN
WIND...>34KTS

$$

LF
1 follow-up statement
044 
FZUS71 KPHI 212033
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
433 PM EDT TUE JUN 21 2016

ANZ452>454-472-473-475-212115-
/O.CON.KPHI.MA.W.0045.000000T0000Z-160621T2115Z/
433 PM EDT TUE JUN 21 2016

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 515 PM EDT...

FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20
NM...
WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 TO 40 NM...
WATERS FROM GREAT EGG INLET NJ TO CAPE MAY NJ OUT 20 TO 40 NM...
WATERS FROM LITTLE EGG INLET NJ TO GREAT EGG INLET NJ OUT 20 TO 40
NMY FROM 20 TO 40 NM...

AT 432 PM EDT...SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WATERSPOUTS
WAS LOCATED ALONG A LINE EXTENDING FROM 10 NM SOUTHEAST OF ATLANTIC
CITY REEF TO NEAR DEEPWATER REEF TO 9 NM NORTHEAST OF DELAWARE
LIGHTSHIP BUOY 44009...MOVING EAST AT 40 KNOTS.

HAZARD...WATERSPOUTS...WIND GUSTS TO 40 KNOTS...AND LARGE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...WATERSPOUTS CAN EASILY OVERTURN BOATS AND CREATE LOCALLY 
         HAZARDOUS SEAS. SMALL CRAFT COULD BE DAMAGED IN BRIEFLY 
         HIGHER WINDS AND SUDDENLY HIGHER WAVES. LARGE HAIL COULD 
         RESULT IN STRUCTURAL DAMAGE. 

LOCATIONS IMPACTED INCLUDE...
DEEPWATER REEF...BUOY 2MS...WILDWOOD REEF...BUOY 2FB...BUOY 4FB...
FIVE FATHOMS BUOY...CAPE MAY REEF...BUOY 3FB...28-MILE WRECK...
OCEAN CITY REEF AND THE LUMP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.

THUNDERSTORMS CAN PRODUCE SUDDEN WATERSPOUTS. WATERSPOUTS CAN EASILY
OVERTURN BOATS AND CREATE LOCALLY HAZARDOUS SEAS. SEEK SAFE HARBOR
IMMEDIATELY.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHERN NEW JERSEY.

LAT...LON 3873 7493 3899 7473 3925 7462 3918 7376
      3892 7381 3876 7401 3870 7415 3857 7420
TIME...MOT...LOC 2032Z 283DEG 38KT 3913 7412 3889 7417 3860 7458 

WATERSPOUT...POSSIBLE
HAIL...>.75IN
WIND...40KTS

$$

ROBERTSON

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 21, 1:23 PM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jun 21, 1:23 PM EDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
123 PM EDT TUE JUN 21 2016

.SYNOPSIS...
A frontal boundary extended along the Interstate 95 corridor in
our region around midday and it should remain in that area into
this afternoon. The front is forecast to pass off the coast
tonight. Weak high pressure will cross the region on Wednesday. A
low pressure system will cross the southern Great Lakes Wednesday
night, passing over northern New Jersey on Thursday and moving to
our east Thursday night. High pressure will return for Friday and
persist through the weekend. A cold front will approach from the
west on Monday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Severe Thunderstorm Watch 278 is in effect until 9 PM EDT this
evening for Delaware, the eastern shore of Maryland, southern
New Jersey, and portions of southeastern Pennsylvania.

We were experiencing a continued break in the action around
midday with no precipitation in our region. The sky over our
northern counties was mostly sunny and there were high clouds over
the south.

The frontal boundary extended from around the Mason-Dixon Line,
across far northern Delaware to the New Jersey coast around
Seaside Heights at midday. Showers and thunderstorms were riding
eastward along the front from south central Pennsylvania. The
convection will begin to move into our forecast area during the
early afternoon with additional showers and thunderstorms
developing in the vicinity of the front.

Mixed layer CAPE values are forecast to increase to 1500 to 2000
J/kg over our central and southern counties with daytime heating.
We continue to expect strong thunderstorms to develop and the
potential exists for damaging wind gusts and hail along with
frequent cloud to ground lightning. Some of the thunderstorms may
produce rainfall of an inch or two in a short period of time
leading to localized flooding in areas of poor drainage. Our
recent dry conditions should prevent any widespread flooding from
occurring.

The showers and thunderstorms are forecast to move southeastward
after they develop. Meanwhile, dry air is expected to continue
filtering into our northern counties during the afternoon and that
area should remain rain-free.

Maximum temperatures are expected to be mostly in the 80s in the
northern part of our forecast area and near 90 degrees in the
south.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
A broad brush tonight. dewpoints rise a bit and there may be a
secondary band of convection that develops in E PA and NJ during
the early night, separate from the probably going out to sea SVR
over the Delmarva. Eventually the dry air aloft dominates near and
after midnight.

It will cool down significantly near and north of I-78 tonight
where pwat dries to .8". Sfc temps probably down into the 50s (FWN
and MPO 53). It will be more difficult to cool below normal from
PHL south and east where residual warmth and rh will be difficult
to erode behind the cold front.

Note the 50s in southern NYS and N central PA at 10z this
morning.

Patchy dense fog possible late at night, especially nw NJ and e
PA countryside.

Wind becoming northwest everywhere.

This part of the forecast was a 50 50 blend of the 00z/21 gfs/nam
mos with adjustments as needed.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Wednesday...Weak high pressure will slide across the Mid-
Atlantic, keeping us dry for the day.

Thursday...Low pressure will cross the lower Great Lakes region
pushing east through the day. The low will cross our area Thursday
afternoon/evening and then move off to the northeast late
Thursday.

Thursday could be quite an active day across the region. The
center of the low looks to move across Pennsylvania and into
northern NJ, and with considerable moisture available we could see
some decent rainfall across our area. Meanwhile, the southern
portions of the forecast areas will remain firmly placed in the
warm sector, allowing for destabilization to occur through the
day. The possibility for strong to possibly severe thunderstorms
will continue across the area, especially the Delmarva and extreme
southern NJ.

With the recent spate of dry weather across our region, we could
certainly use some good rainfall. However, PWATs are running high,
1.50-2.00 inches and this could very well lead to heavy rain
falling across the forecast area. We will need to monitor the
threat for any flood/flash flood concerns. At this time, expect
poor drainage and low lying areas may experience localized
flooding.

Friday through Sunday...Surface high pressure will build across
the region, drying us out through the weekend. With an east
southeast flow at the surface, especially along the coast, we will
be slightly cooler through the weekend than we have been the past
few days. Highs will reach into the 80s on Friday and Saturday but
the airmass will modify through the weekend and by Sunday, we will
see temperatures creeping back into the upper 80s to lower 90s.

Monday...Low pressure will cross eastern Canada early in the
week. The attendant cold front will approach our area from the
west on Monday. The models show that the front will move through
our area sometime later Monday or Tuesday but some timing and
strength issues remain.

&&

.AVIATION /17Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...VFR sct-bkn aoa 5000 ft. Showers/tstms vicinity the TAF
sites from KPNE/KPHL/KILG southeastward to KACY and KMIV sometime
between 18z and 24z/21. Pls see TAFS for our best effort on timing
and keep checking through the day. Thinking strongest storms with
brief IFR conditions in heavy rain, possible hail and potential
westerly wind gusts 40-50kt vicinity KMIV and KACY. This latter
expectation is subject to change. Otherwise, gradient west wind to
15-18kt KRDG/KABE and possibly KTTN by midday. Vicinity KPHL the
gradient wind is predominantly southwest with a possible period of
gusts to 20 kt early this afternoon. Meanwhile vicinity KACY and
KMIV gradient southwest wind gusts to around 23 kt are expected
this afternoon.

This evening...Mainly VFR cigs. A chance of showers and
thunderstorms from around KPHL southeastward which could briefly
lower conditions to MVFR or IFR.

Late Tonight...VFR becoming Clear with a northwest wind. patchy
mvfr fog possible at the non urban taf sites.

OUTLOOK...
Wednesday through Wednesday evening...mainly VFR.

Late Wednesday night through Thursday evening...Conditions
varying between VFR and MVFR with a chance of showers. Also, there
is a chance of thunderstorms that may reduce conditions into the
IFR category.

Late Thursday night and early Friday morning...Mainly VFR with
patchy fog possibly reducing the ceiling and visibility into the
MVFR or IFR range.

Late Friday morning through Saturday...Mainly VFR.

&&

.MARINE...
SCA issued for the DE and far southern NJ waters where the NAM
continues highlighting 25 kt gradient sw wind gusts this
afternoon. Also expect probable sct 35-50 kt westerly wind gusts
associated with thunderstorms this afternoon/ evening.

Winds and seas probably below sca criteria late tonight behind
the cold front.

RIP CURRENTS...There is a moderate risk for the formation of
dangerous rip currents today along the southern and central New
Jersey shore and at the Delaware Beaches. Across the Monmouth
County shore, a cold front has arrived, bringing a shift to
northwesterly flow, limiting the risk there.

OUTLOOK...
Wednesday through Thursday...No marine headlines are anticipated.

Thursday night and Friday...Wave heights on our ocean waters may
build near 5 feet in a southeast to northeast flow.

Friday night and Saturday...No marine headlines are anticipated.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 7 PM EDT this evening for ANZ430-
     431-453>455.

&&

Synopsis...Meola
Near Term...Iovino/Franck
Short Term...Drag
Long Term...Meola
Aviation...Drag/Meola
Marine...Drag/Meola
Hazardous weather outlook, Jun 21, 2:56 PM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
256 PM EDT TUE JUN 21 2016

NJZ001-007>010-012>015-PAZ054-055-061-062-105-221900-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-CARBON-MONROE-LEHIGH-NORTHAMPTON-UPPER BUCKS-
256 PM EDT TUE JUN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

PAZ060-070-071-101>104-106-221900-
BERKS-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-LOWER BUCKS-
256 PM EDT TUE JUN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY THAT MAY BE
ACCOMPANIED BY STRONG WIND GUSTS, HAIL, HEAVY DOWNPOURS AND
DANGEROUS CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

DEZ001>004-MDZ008-012-015-019-020-NJZ016>023-027-221900-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-
256 PM EDT TUE JUN 21 2016

...SEVERE THUNDERSTORM WATCH 278 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY THAT MAY BE
ACCOMPANIED BY STRONG WIND GUSTS, HAIL, HEAVY DOWNPOURS AND
DANGEROUS CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ024>026-221900-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
256 PM EDT TUE JUN 21 2016

...SEVERE THUNDERSTORM WATCH 278 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP
CURRENTS ALONG THE SOUTHERN AND CENTRAL NEW JERSEY SHORE AND AT
THE DELAWARE BEACHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY THAT MAY BE
ACCOMPANIED BY STRONG WIND GUSTS, HAIL, HEAVY DOWNPOURS AND
DANGEROUS CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-451>455-221900-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
256 PM EDT TUE JUN 21 2016

...SEVERE THUNDERSTORM WATCH 278 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY THAT MAY BE
ACCOMPANIED BY STRONG WIND GUSTS, HAIL AND DANGEROUS CLOUD TO
SURFACE LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ450-221900-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
256 PM EDT TUE JUN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY THAT MAY BE
ACCOMPANIED BY STRONG WIND GUSTS, HAIL AND DANGEROUS CLOUD TO
SURFACE LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

In the hours before

Local storm report, Jun 21, 12:54 PM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1254 PM EDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     TSTM WND DMG     EDGEBROOK               40.19N  74.65W
06/21/2016                   MERCER             NJ   NEWSPAPER

            LARGE TREES DOWNED. POWER LINES DOWNED.

&&

EVENT NUMBER PHI1601265

PO
Local storm report, Jun 21, 2:09 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
209 PM EDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     HAIL             BETTERTON               39.37N  76.07W
06/21/2016  M1.75 INCH       KENT               MD   EMERGENCY MNGR

&&

EVENT NUMBER PHI1601266

STAFF
Local storm report, Jun 21, 3:19 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
319 PM EDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             2 E BARNEGAT TWP        39.78N  74.31W
06/21/2016  M1.25 INCH       OCEAN              NJ   PUBLIC

            OBSERVED ON GARDEN STATE PARKWAY BETWEEN EXIT 67A AND
            67B

&&

EVENT NUMBER PHI1601267

STAFF
Local storm report, Jun 21, 3:20 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
320 PM EDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     HAIL             PORT NORRIS             39.25N  75.04W
06/21/2016  M0.25 INCH       CUMBERLAND         NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1601268

STAFF
Local storm report, Jun 21, 3:45 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     VILLAS                  39.02N  74.94W
06/21/2016                   CAPE MAY           NJ   TRAINED SPOTTER

            HOUSE WITH WINDOWS BLOWN OUT. AND LARGE BRANCHES DOWN

&&

EVENT NUMBER PHI1601269

STAFF
Local storm report, Jun 21, 3:46 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
346 PM EDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     GREEN CREEK             39.05N  74.90W
06/21/2016                   CAPE MAY           NJ   TRAINED SPOTTER

            LARGE BRANCHES DOWN

&&

EVENT NUMBER PHI1601270

STAFF

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 3:37 AM EDTSpecial Weather StatementPHIAtlantic, Camden, Cape May, Cumberland, Gloucester, Salem83 min
Jun 21, 3:58 AM EDTSpecial Weather StatementPHIWarren47 min
Jun 21, 4:57 AM EDTSpecial Weather StatementPHIHunterdon63 min
Jun 21, 6:16 AM EDTSpecial Weather StatementPHIBurlington, Mercer, Middlesex, Monmouth, Ocean59 min
Jun 21, 6:18 AM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth, Ocean46 min
Jun 21, 6:48 AM EDTSmall Craft AdvisoryPHI9 hr
Jun 21, 2:17 PM EDTSevere Thunderstorm WarningPHICumberland58 min
Jun 21, 2:20 PM EDTSpecial Marine WarningPHI55 min
Jun 21, 2:51 PM EDTSevere Thunderstorm WarningPHICape May, Cumberland54 min
Jun 21, 2:55 PM EDTSevere Thunderstorm WarningPHIOcean35 min
Jun 21, 2:58 PM EDTSpecial Marine WarningPHI62 min
Jun 21, 3:05 PM EDTSpecial Marine WarningPHI85 min
Jun 21, 3:36 PM EDTSevere Thunderstorm WarningPHICape May, Cumberland54 min
Jun 21, 3:40 PM EDTTornado WarningPHICape May24 min
Jun 21, 3:52 PM EDTSpecial Marine WarningPHI83 min
Jun 21, 3:56 PM EDTSmall Craft Advisory for Hazardous SeasPHI17 hr
Jun 21, 4:06 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean39 min
Jun 21, 4:11 PM EDTSpecial Marine WarningPHI64 min
Jun 21, 4:18 PM EDTSpecial Marine WarningPHI87 min
Jun 21, 4:39 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean30 min
Jun 21, 5:29 PM EDTSpecial Weather StatementPHIMonmouth46 min
Jun 21, 7:09 PM EDTSpecial Weather StatementPHIMercer51 min
Jun 21, 7:20 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer40 min
Jun 21, 7:27 PM EDTSpecial Marine WarningPHI48 min
Jun 21, 7:37 PM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Monmouth4 hr
Jun 21, 7:51 PM EDTSevere Thunderstorm WarningPHICape May39 min
Jun 21, 7:57 PM EDTSpecial Marine WarningPHI63 min
Jun 21, 3:17 AM EDTSpecial Weather StatementPHICarbon, Monroe28 min
Jun 21, 5:38 PM EDTSpecial Weather StatementPHIChester, Delaware52 min
Jun 21, 1:52 PM EDTSevere Thunderstorm WarningPHICecil, Kent, Queen Anne's53 min
Jun 21, 2:08 PM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's, Talbot67 min
Jun 21, 2:32 PM EDTTornado WarningPHIKent, Queen Anne's, Talbot28 min
Jun 21, 2:55 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot65 min
Jun 21, 3:52 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot53 min
Jun 21, 6:36 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot54 min
Jun 21, 7:20 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's40 min

Nearby

Special Marine Warnings in New Jersey, 2016Every special marine warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.